# SDR DALA2015110806835

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP BROKEN, BS 365.25 -377.7 BL0 8" UNDER FLOOR MAIN CABIN.  FABRICATED STABILIZER REPAIR STRAP AND INSTALLED AT BS 360-375, BL0 IAW SRM 53-00-51, REPAIR 12, SRM 51-40-02, SRM 51-40-05, AMM 51-21-04-107-017, AMM 51-21-14-370-803, AND AMM 51-21-15-370-802. INSTALLED ID TAG IAW DPS 900-5-1, NR 4.
